Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to: ``Analysis and applications of holomorphic functions in higher dimensions''


Author: R. Z. Yeh
Journal: Trans. Amer. Math. Soc. 347 (1995), 1081
MSC: Primary 26E05; Secondary 30G35, 31B05, 35C10, 35J99
Original Article: Trans. Amer. Math. Soc. 345 (1994), 151-177.
MathSciNet review: 1303130
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26E05, 30G35, 31B05, 35C10, 35J99

Retrieve articles in all journals with MSC: 26E05, 30G35, 31B05, 35C10, 35J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1303130-8
PII: S 0002-9947(1995)1303130-8
Article copyright: © Copyright 1995 American Mathematical Society